Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 1, Pages 71-80
http://dx.doi.org/10.1155/S0161171288000110

On singular projective deformations of two second class totally focal pseudocongruences of planes

Department of Mathematics, New Jersey Institute of Technology, Newark 07102, New Jersey, USA

Received 31 July 1986

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ludmila Goldberg, “On singular projective deformations of two second class totally focal pseudocongruences of planes,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 71-80, 1988. https://doi.org/10.1155/S0161171288000110.